Alert archive / Wyoming / High Wind Warnings in 2020
High Wind Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jan 8, 2020, 2:36 AM MST for 4 counties in Wyoming. It took effect at Jan 8, 2020, 5:00 AM MST. It was in force for 22 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 8, 2020, 2:36 AM MST (09:36 UTC)
- In effect from
- Jan 8, 2020, 5:00 AM MST
- Expired
- Jan 9, 2020, 2:47 AM MST
- In force
- 22 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 12:44 AM MST | HIGH SUST WINDS 40 | 1 Nnw Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED WINDS OF 40 MPH OR GREATER FOR PAST HOUR. PEAK WIND GUST 56 MPH AT 1232 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2176 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
459 WWUS75 KCYS 080936 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 236 AM MST Wed Jan 8 2020 ...HIGH WIND WARNING REPLACING THE HIGH WIND WATCH FOR ARLINGTON AND BORDEAUX. GUSTY WINDS LIKELY THROUGH THURSDAY MORNING... WYZ107-116>118-081045- /O.CAN.KCYS.HW.A.0004.200108T1500Z-200109T1200Z/ East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- Including the cities of Wheatland, Guernsey, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 236 AM MST Wed Jan 8 2020 ...HIGH WIND WATCH IS CANCELLED... The National Weather Service in Cheyenne has cancelled the High Wind Watch. The High Wind Watch has been cancelled for portions of Laramie and Platte counties including the city of Cheyenne. Gusty winds will still be possible this afternoon and evening. Winds will likely be below High Wind Warning criteria. See the Special Weather Statement for more details. $$ WYZ106-110-091200- /O.UPG.KCYS.HW.A.0004.200108T1500Z-200109T1200Z/ /O.NEW.KCYS.HW.W.0003.200108T1200Z-200109T1200Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 236 AM MST Wed Jan 8 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST THURSDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect until 5 AM MST Thursday. The High Wind Watch has been replaced and is no longer in effect. * WHAT...West winds 35 to 45 mph with gusts of 60 to 65 mph possible. * WHERE...Bordeaux along Interstate 25 between Chugwater and Wheatland, and Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie. * WHEN...From 5 AM MST this morning through 5 AM MST Thursday. * IMPACTS...Mainly to transportation. Strong cross winds can cause blow overs especially for light and high profile vehicles. Areas of blowing and drifting snow may reduce visibility. Use caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
2 follow-up statements
709 WWUS75 KCYS 090809 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 109 AM MST Thu Jan 9 2020 ...HIGH WIND WARNING REPLACING THE HIGH WIND WATCH FOR ARLINGTON AND BORDEAUX. GUSTY WINDS LIKELY THROUGH THURSDAY MORNING... WYZ106-110-091200- /O.CON.KCYS.HW.W.0003.000000T0000Z-200109T1200Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 109 AM MST Thu Jan 9 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... * WHAT...West winds 35 to 45 mph with gusts of 60 to 65 mph possible. * WHERE...Bordeaux along Interstate 25 between Chugwater and Wheatland, and Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie. * WHEN...Through 5 AM MST this morning. * IMPACTS...Mainly to transportation. Strong cross winds can cause blow overs especially for light and high profile vehicles. Areas of blowing and drifting snow may reduce visibility. Use caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
542 WWUS75 KCYS 090947 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 247 AM MST Thu Jan 9 2020 WYZ106-110-091100- /O.CAN.KCYS.HW.W.0003.000000T0000Z-200109T1200Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 247 AM MST Thu Jan 9 2020 ...HIGH WIND WARNING IS CANCELLED... Winds are slowly easing this morning at Arlington and Bordeaux. Warning level winds are no longer expected. Therefore...the High Wind Warning has been cancelled early. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 7, 10:33 PM MST, 4 hours 3 minutes earlier.
Area forecast discussion, Jan 7, 10:33 PM MST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1033 PM MST Tue Jan 7 2020
.UPDATE...
Issued at 537 PM MST Tue Jan 7 2020
High Wind Warnings for ARL/BRX have been extended until 11 PM this
evening. WYDOT observations indicate continued sustained winds 40-
45 MPH with gusts up to 60 MPH. Weakening low-level gradients will
likely promote a slight lull in significant winds overnight.
&&
.SHORT TERM...(This evening through Thursday)
Issued at 235 PM MST Tue Jan 7 2020
Current surface observations across southeast Wyoming show strong
winds continuing this afternoon, with several sites in the wind
prone areas still receiving gusts over 58 mph and sustained winds
as high as 50 mph. Will keep the High Wind Warning going for the
Bordeaux area (along I-25) and the Arlington/Elk Mountain area
(along I-80) until 500 PM. If winds refuse to let up this evening,
will think about extending it through the watch period tomorrow,
but expect a 6 to 12 hour window where winds will not nearly be as
strong. The rest of the area will see a steady decline in wind
speeds, which is initializing well with recent guidance. However,
this lull may be pretty short-lived as another upper level trough
will rapidly move into the area.
Models in good agreement Wednesday and Thursday, showing the
progressive west to northwest flow continuing late this week. Current
Visible Satellite loop shows the next Pacific system just now
moving onshore across northern California and Oregon this
afternoon. This system will move very rapidly into Wyoming over
the next 24 hours with an associated cold front. Not surprising,
but this system will primarily be another wind producer across
most of the region with several inches of mountain snowfall. Will
keep the High Wind Watch going beginning Wednesday morning for the
Wind Prone areas as well as eastern Platte and central Laramie
counties through Wednesday night. Models have trended lower on
wind speeds and a little weaker with pressure gradients aloft,
although they are still on track with low level subsidence. Jet
placement and strength is also not as impressive as the previous
few wind events. Not quite confident enough to upgrade to a
warning due to this trend, so will leave it be.
Thankfully, winds appear to diminish by Thursday as gradients and
winds aloft decrease substantially. It will still be on the cold
side with highs in the 20s and 30s across southeast Wyoming and
maybe low 40s over most of western Nebraska. Mountain snow will
likely linger through the afternoon with additional accumulations
likely.
.LONG TERM...(Thursday night through Monday)
Issued at 331 AM MST Tue Jan 7 2020
Winds will calm down some on thursday as the main jet core and
trough move to the south and east. The trough will undergo
considerable enhancement further to the south and east. This will
allow a surface low to develop and bring the chance for snow from
late Thursday through Friday evening. Amounts should be mostly
light but precipitation will likely be widespread enough that most
places will see light snow. An active upper level pattern with
multiple passing waves is expected through the weekend and into
early next week. Wavy zonal flow with3 the jet core located
directly overhead at 300 mb will mean favorable conditions for
strong winds are likely to return to Southeastern Wyoming by late
Sunday evening. High Wind Headlines could be again necessary for
portions of the area as the active weather pattern continues.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1031 PM MST Tue Jan 7 2020
Wyoming TAFS...VFR. Wind gusts to 35 knots from 16Z to 01Z.
Nebraska TAFS...VFR.
&&
.FIRE WEATHER...
Issued at 134 PM MST Tue Jan 7 2020
No Fire Weather concerns this week with cool temperatures and
moderate to high relative humidities. It will be very windy across
southeast Wyoming through Thursday.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from 8 AM MST Wednesday through late Wednesday
night for WYZ106-107-110-116>118.
NE...None.
&&
UPDATE...CLH
SHORT TERM...TJT
LONG TERM...AL
AVIATION...RUBIN
FIRE WEATHER...TJTHazardous weather outlook, Jan 7, 11:00 AM MST, 15 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1100 AM MST Tue Jan 7 2020 NEZ002-003-019>021-054-055-095-096-WYZ101>105-108-109-111>115-119- 081215- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin-Goshen County- Central Carbon County-Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- East Laramie County- 1100 AM MST Tue Jan 7 2020 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Gusty winds will continue through the afternoon but no hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Snow will be possible late this week and weekend. Amounts are expected to be light and the probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed. WYZ106-107-110-116>118-081215- Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills- South Laramie Range-South Laramie Range Foothills- Central Laramie County- 1100 AM MST Tue Jan 7 2020 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Strong west to southwest winds will occasionally gust between 50 to 55 mph through early this afternoon before slowly diminishing tonight. A few gusts around 60 mph are possible across the Wind Prone areas along portions of Interstate 25 and Interstate 80. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A High Wind Watch is in effect from Wednesday morning through Thursday morning. Wind gusts to 60+ mph will be possible. use caution if driving. Snow will be possible along with strong winds. The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Jan 7, 8:58 PM MST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
858 PM MST TUE JAN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/07/2020 M59 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SENSOR. SUSTAINED AT 43 MPH.
&&
HAMMERLocal storm report, Jan 7, 9:01 PM MST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MST TUE JAN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
01/07/2020 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SENSOR. AVERAGE SUSTAINED WIND FOR
PAST HOUR ENDING AT 626 PM MST. PEAK GUST 53 MPH.
&&
HAMMERLocal storm report, Jan 7, 9:02 PM MST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MST TUE JAN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.75N 106.51W
01/07/2020 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SENSOR. AVERAGE SUSTAINED WIND FOR
PAST HOUR ENDING AT 626 PM MST. PEAK GUST 53 MPH.
&&
HAMMERLocal storm report, Jan 7, 11:14 PM MST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1114 PM MST TUE JAN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/06/2020 M62.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SENSOR. SUSTAINED AT 42 MPH.
0854 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
01/06/2020 M68.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SENSOR. SUSTAINED AT 55 MPH.
1010 PM NON-TSTM WND GST 9 SSE CRYSTAL LAKE CAMP 41.04N 105.15W
01/06/2020 M64.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE. SUSTAINED WINDS 51 MPH.
1015 PM NON-TSTM WND GST 10 ESE CRYSTAL LAKE CAM 41.08N 105.04W
01/06/2020 M66.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE. SUSTAINED WINDS 43 MPH.
1026 PM NON-TSTM WND GST 1 SSE BORDEAUX 41.93N 104.94W
01/06/2020 M58.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SITE. SUSTAINED WINDS 45 MPH.
1026 PM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.29W
01/06/2020 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
WAGONHOUND WYDOT SITE. SUSTAINED WINDS 47 MPH.
1030 PM NON-TSTM WND GST 2 NE GRANITE SPRINGS RE 41.19N 105.20W
01/06/2020 M60.00 MPH LARAMIE WY DEPT OF HIGHWAYS
WILDCAT TRAIL WYDOT SITE. SUSTAINED WINDS 43 MPH.
1032 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
01/06/2020 M67.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS 54 MPH.
1032 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/06/2020 M70.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 46 MPH.
1032 PM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
01/06/2020 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WINDS 45 MPH. GUST 65 MPH
AT 1002 PM.
1034 PM NON-TSTM WND GST 8 ESE CRYSTAL LAKE CAMP 41.10N 105.07W
01/06/2020 M56.00 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED WINDS 43 MPH.
1034 PM NON-TSTM WND GST 10 WSW CHEYENNE 41.11N 104.97W
01/06/2020 M61.00 MPH LARAMIE WY DEPT OF HIGHWAYS
MILE MARKER 353 WYDOT SITE. SUSTAINED WINDS 41 MPH.
1036 PM NON-TSTM WND GST 12 ENE NORTH FORK CAMPG 41.44N 105.96W
01/06/2020 M68.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE. SUSTAINED WINDS 58 MPH.
1046 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
01/06/2020 M75.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS 57 MPH.
1100 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/06/2020 M76.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 47 MPH.
1115 PM NON-TSTM WND GST 10 ESE CRYSTAL LAKE CAM 41.08N 105.04W
01/06/2020 M83.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE. SUSTAINED WINDS 63 MPH.
1146 PM NON-TSTM WND GST 8 ESE CRYSTAL LAKE CAMP 41.10N 105.07W
01/06/2020 M59.00 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED WINDS 40 MPH.
1200 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/07/2020 M70.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 44 MPH.
1204 AM NON-TSTM WND GST 12 ENE NORTH FORK CAMPG 41.44N 105.96W
01/07/2020 M70.00 MPH ALBANY WY COUNTY OFFICIAL
QUEALY DOME WYDOT SITE. SUSTAINED WINDS 54 MPH.
1206 AM NON-TSTM WND GST 1 SSE BORDEAUX 41.93N 104.94W
01/07/2020 M58.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SITE. SUSTAINED WINDS 44 MPH.
1206 AM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
01/07/2020 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WINDS 42 MPH.
1212 AM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
01/07/2020 M71.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS 58 MPH.
1220 AM NON-TSTM WND GST 2 NE GRANITE SPRINGS RE 41.19N 105.20W
01/07/2020 M57.00 MPH LARAMIE WY DEPT OF HIGHWAYS
WILDCAT TRAIL WYDOT SITE. SUSTAINED WINDS 35 MPH.
1230 AM NON-TSTM WND GST 2 WNW BUFORD 41.12N 105.34W
01/07/2020 M58.00 MPH ALBANY WY MESONET
BUFORD UPR SITE. SUSTAINED WINDS 37 MPH.
1236 AM NON-TSTM WND GST 1 SSE BORDEAUX 41.93N 104.94W
01/07/2020 M67.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SITE. SUSTAINED WINDS 51 MPH.
1236 AM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
01/07/2020 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WINDS 46 MPH.
1240 AM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
01/07/2020 M67.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS 57 MPH.
1242 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/07/2020 M68.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 43 MPH.
1242 AM NON-TSTM WND GST 12 ENE NORTH FORK CAMPG 41.44N 105.96W
01/07/2020 M66.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE. SUSTAINED WINDS 52 MPH.
0108 AM NON-TSTM WND GST 1 ENE BUFORD 41.12N 105.28W
01/07/2020 M59.00 MPH ALBANY WY DEPT OF HIGHWAYS
BUFORD WYDOT SITE. SUSTAINED WINDS 45 MPH.
0125 AM NON-TSTM WND GST 9 SSE CRYSTAL LAKE CAMP 41.04N 105.15W
01/07/2020 M66.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE. SUSTAINED WINDS 45 MPH.
0145 AM NON-TSTM WND GST 10 ESE CRYSTAL LAKE CAM 41.08N 105.04W
01/07/2020 M64.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE. SUSTAINED WINDS 60 MPH. WIND GUST TO 67
MPH AT 115 AM.
0156 AM NON-TSTM WND GST 3 WSW WINCHESTER HILLS 41.05N 104.89W
01/07/2020 M60.00 MPH LARAMIE WY DEPT OF HIGHWAYS
WYO HILL WYDOT SITE AT MILE MARKER 4 ON INTERSTATE 25.
SUSTAINED WINDS 45 MPH.
0206 AM NON-TSTM WND GST 12 ENE NORTH FORK CAMPG 41.44N 105.96W
01/07/2020 M59.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE. SUSTAINED WINDS 45 MPH.
0206 AM NON-TSTM WND GST 2 NE GRANITE SPRINGS RE 41.19N 105.20W
01/07/2020 M61.00 MPH LARAMIE WY DEPT OF HIGHWAYS
WILDCAT TRAIL WYDOT SITE. SUSTAINED WINDS 40 MPH.
0206 AM NON-TSTM WND GST 11 SE ARLINGTON 41.50N 106.05W
01/07/2020 M63.00 MPH ALBANY WY DEPT OF HIGHWAYS
STROUSS HILL WYDOT SITE. SUSTAINED WINDS 39 MPH.
0212 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/07/2020 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 38 MPH.
0400 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/07/2020 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 39 MPH.
0412 AM NON-TSTM WND GST 12 ENE NORTH FORK CAMPG 41.44N 105.96W
01/07/2020 M58.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE. SUSTAINED WINS 47 MPH.
0428 AM NON-TSTM WND GST 2 E ARLINGTON 41.59N 106.18W
01/07/2020 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WINDS 33 MPH.
0455 AM NON-TSTM WND GST 9 SSE CRYSTAL LAKE CAMP 41.04N 105.15W
01/07/2020 M61.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE. SUSTAINED WINDS 46 MPH.
0500 AM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.75N 106.51W
01/07/2020 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS 44 MPH.
0500 AM NON-TSTM WND GST 2 WNW BUFORD 41.12N 105.34W
01/07/2020 M58.00 MPH ALBANY WY MESONET
BUFORD UPR SITE. SUSTAINED WINDS 42 MPH.
0526 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/07/2020 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 39 MPH.
0635 AM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.75N 106.51W
01/07/2020 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS OVER 40 MPH FOR
PAST HOUR.
0635 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
01/07/2020 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 37 MPH.
0635 AM HIGH SUST WINDS 12 ENE NORTH FORK CAMPG 41.44N 105.96W
01/07/2020 M44.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE. SUSTAINED WINDS OVER 40 MPH FOR
PAST HOUR. PEAK WIND GUST 55 MPH.
0518 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/07/2020 M59.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SENSOR. SUSTAINED AT 43 MPH.
0626 PM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.75N 106.51W
01/07/2020 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SENSOR. AVERAGE SUSTAINED WIND FOR
PAST HOUR ENDING AT 626 PM MST. PEAK GUST 53 MPH.
&&
GCLAYCOMNearby
High Wind Warnings in Wyoming, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.